MAUDE Adverse Event Report: THE DAAVLIN DISTRIBUTING CO. DAAVLIN 7 SERIES PHOTOTHERAPY EQUIPMENT; 7 SERIES CT

THE DAAVLIN DISTRIBUTING CO. DAAVLIN 7 SERIES PHOTOTHERAPY EQUIPMENT; 7 SERIES CT
Model Number 7 SER CT 311-8100-120V 50/60HZ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient did not contact prescribing doctor for dosing information prior to treating with new equipment.Patient had severe erythema with blistering after first treatment.Patient required medical attention and was admitted into the hospital.
 
Additional Manufacturer Narrative
No problem found with device.This was an operator error.

Brand Name
DAAVLIN 7 SERIES PHOTOTHERAPY EQUIPMENT
Common Device Name
7 SERIES CT
Manufacturer (Section D)
THE DAAVLIN DISTRIBUTING CO.
205 west bement street
po box 626
bryan OH 43506
Manufacturer (Section G)
THE DAAVLIN DISTRIBUTING CO.
205 west bement street
po box 626
bryan OH 43506
Manufacturer Contact
michele thiel
205 west bement street
po box 626
bryan, OH 43506
4196366304
MDR Report Key19911558
Report Number1526255-2024-00001
Device Sequence Number8618792
Product Code FTC
UDI-Device IdentifierB280808HO0008CT60
UDI-PublicB280808HO0008CT60
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212510
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number7 SER CT 311-8100-120V 50/60HZ
Device Catalogue Number808HO0008CT6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexPrefer Not To Disclose